Alert archive / Texas / Red Flag Warnings in 2022
Red Flag Warning 43, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this red flag warning at May 18, 2022, 12:54 PM MDT for 5 counties in New Mexico; 23 counties in Texas. It took effect at May 19, 2022, 10:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 18, 2022, 12:54 PM MDT (18:54 UTC)
- In effect from
- May 19, 2022, 10:00 AM MDT
- Expired
- May 19, 2022, 8:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Midland/Odessa, TX
All 28 counties
Chaves County, NM, Eddy County, NM, Lea County, NM, Lincoln County, NM, Otero County, NM, Andrews County, TX, Borden County, TX, Brewster County, TX, Crane County, TX, Culberson County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Jeff Davis County, TX, Loving County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Presidio County, TX, Reagan County, TX, Reeves County, TX, Scurry County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 69 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 6.9 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3937 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
688 WWUS84 KMAF 181854 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 154 PM CDT Wed May 18 2022 ...RED FLAG WARNING NOW IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20FT WINDS OF 15 MPH OR MORE, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... NMZ116>119-TXZ045>048-050>053-059>063-270>274-277-278-190900- /O.UPG.KMAF.FW.A.0039.220519T1600Z-220520T0200Z/ /O.NEW.KMAF.FW.W.0043.220519T1600Z-220520T0200Z/ Sacramento Foothills and Guadalupe Mountains-Chaves Plains- Eddy Plains-Lea-Gaines-Dawson-Borden-Scurry-Andrews-Martin-Howard- Mitchell-Loving-Winkler-Ector-Midland-Glasscock- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor- Eastern Culberson County-Reeves County Plains-Davis Mountains- Davis Mountains Foothills- 154 PM CDT Wed May 18 2022 /1254 PM MDT Wed May 18 2022/ ...RED FLAG WARNING NOW IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20FT WINDS OF 15 MPH OR MORE, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... * AFFECTED AREA...Gaines, Dawson, Borden, Scurry, Andrews, Martin, Howard, Mitchell, Loving, Winkler, Ector, Midland, Glasscock, Sacramento Foothills and Guadalupe Mountains, Chaves Plains, Eddy Plains, Lea, Guadalupe Mountains Above 7000 Feet, Guadalupe and Delaware Mountains, Van Horn and Highway 54 Corridor, Eastern Culberson County, Reeves County Plains, Davis Mountains and Davis Mountains Foothills. * TIMING...Thursday afternoon and evening. * WINDS...Southwest 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 4 percent. * RFTI...4 TO 6 or near critical to critical. * IMPACTS...Avoid the use of open flames or any activities that may generate sparks. Accidental ignitions will have the potential to grow into dangerous wind-driven wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. && $$
2 follow-up statements
285 WWUS84 KMAF 190733 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 233 AM CDT Thu May 19 2022 ...RED FLAG WARNING IN EFFECT FROM 11 AM CDT /10 AM MDT THIS MORNING TO 9 PM CDT /8 PM MDT THIS EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20FT WINDS OF 15 MPH OR MORE, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20FT WINDS OF 15 MPH OR MORE, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND WEST TEXAS... TXZ067>070-075-275-276-200200- /O.NEW.KMAF.FW.A.0040.220520T1800Z-220521T0200Z/ /O.EXA.KMAF.FW.W.0043.220519T1600Z-220520T0200Z/ Ward-Crane-Upton-Reagan-Pecos-Chinati Mountains-Marfa Plateau- 233 AM CDT Thu May 19 2022 ...RED FLAG WARNING IN EFFECT FROM 11 AM CDT THIS MORNING TO 9 PM CDT THIS EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20FT WINDS OF 15 MPH OR MORE, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20FT WINDS OF 15 MPH OR MORE, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND WEST TEXAS... * AFFECTED AREA...Ward, Crane, Upton, Reagan, Pecos, Chinati Mountains and Marfa Plateau. * TIMING...Late this morning through this evening. * WINDS...Southwest 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 4 percent. * RFTI...4 or near critical. * IMPACTS...Avoid the use of open flames or any activities that may generate sparks. Accidental ignitions will have the potential to grow into dangerous wind-driven wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ NMZ116>119-TXZ045>048-050>053-059>063-270>274-277-278-200200- /O.NEW.KMAF.FW.A.0040.220520T1800Z-220521T0200Z/ /O.CON.KMAF.FW.W.0043.220519T1600Z-220520T0200Z/ Sacramento Foothills and Guadalupe Mountains-Chaves Plains- Eddy Plains-Lea-Gaines-Dawson-Borden-Scurry-Andrews-Martin-Howard- Mitchell-Loving-Winkler-Ector-Midland-Glasscock- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor- Eastern Culberson County-Reeves County Plains-Davis Mountains- Davis Mountains Foothills- 233 AM CDT Thu May 19 2022 /133 AM MDT Thu May 19 2022/ ...RED FLAG WARNING IN EFFECT FROM 11 AM CDT /10 AM MDT THIS MORNING TO 9 PM CDT /8 PM MDT THIS EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20FT WINDS OF 15 MPH OR MORE, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20FT WINDS OF 15 MPH OR MORE, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND WEST TEXAS... * AFFECTED AREA...Gaines, Dawson, Borden, Scurry, Andrews, Martin, Howard, Mitchell, Loving, Winkler, Ector, Midland, Glasscock, Sacramento Foothills and Guadalupe Mountains, Chaves Plains, Eddy Plains, Lea, Guadalupe Mountains Above 7000 Feet, Guadalupe and Delaware Mountains, Van Horn and Highway 54 Corridor, Eastern Culberson County, Reeves County Plains, Davis Mountains and Davis Mountains Foothills. * TIMING...Late this morning through this evening. * WINDS...Southwest 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 4 percent. * RFTI...4 to 6 or near critical to critical. * IMPACTS...Avoid the use of open flames or any activities that may generate sparks. Accidental ignitions will have the potential to grow into dangerous wind-driven wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ TXZ082-279>282-200200- /O.NEW.KMAF.FW.A.0040.220520T1800Z-220521T0200Z/ Terrell-Central Brewster County-Chisos Basin-Presidio Valley- Lower Brewster County- 233 AM CDT Thu May 19 2022 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20FT WINDS OF 15 MPH OR MORE, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND WEST TEXAS... * AFFECTED AREA...Terrell, Central Brewster County, Chisos Basin, Presidio Valley and Lower Brewster County. * TIMING...Friday. * WINDS...Southwest 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 4 percent. * RFTI...3 to 4 or near critical. * IMPACTS...Avoid the use of open flames or any activities that may generate sparks. Accidental ignitions will have the potential to grow into dangerous wind-driven wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
816 WWUS84 KMAF 191854 RFWMAF URGENT - FIRE WEATHER MESSAGE National Weather Service Midland/Odessa TX 154 PM CDT Thu May 19 2022 ...RED FLAG WARNING IN EFFECT FROM 11 AM CDT /10 AM MDT THIS MORNING TO 9 PM CDT /8 PM MDT THIS EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20FT WINDS OF 15 MPH OR MORE, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20FT WINDS OF 15 MPH OR MORE, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND WEST TEXAS... NMZ116>119-TXZ045>048-050>053-059>063-067>070-075-270>278-201100- /O.CON.KMAF.FW.W.0043.000000T0000Z-220520T0200Z/ /O.CON.KMAF.FW.A.0040.220520T1800Z-220521T0200Z/ Sacramento Foothills and Guadalupe Mountains-Chaves Plains- Eddy Plains-Lea-Gaines-Dawson-Borden-Scurry-Andrews-Martin-Howard- Mitchell-Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton- Reagan-Pecos-Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains-Van Horn and Highway 54 Corridor- Eastern Culberson County-Reeves County Plains-Chinati Mountains- Marfa Plateau-Davis Mountains-Davis Mountains Foothills- 154 PM CDT Thu May 19 2022 /1254 PM MDT Thu May 19 2022/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20FT WINDS OF 15 MPH OR MORE, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND MOST OF WEST TEXAS... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20FT WINDS OF 15 MPH OR MORE, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND WEST TEXAS... * AFFECTED AREA...Gaines, Dawson, Borden, Scurry, Andrews, Martin, Howard, Mitchell, Loving, Winkler, Ector, Midland, Glasscock, Ward, Crane, Upton, Reagan, Pecos, Sacramento Foothills and Guadalupe Mountains, Chaves Plains, Eddy Plains, Lea, Guadalupe Mountains Above 7000 Feet, Guadalupe and Delaware Mountains, Van Horn and Highway 54 Corridor, Eastern Culberson County, Reeves County Plains, Chinati Mountains, Marfa Plateau, Davis Mountains and Davis Mountains Foothills. * TIMING...Through this evening. * WINDS...Southwest 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 4 percent. * RFTI...4 to 6 near critical to critical. * IMPACTS...Avoid the use of open flames or any activities that may generate sparks. Accidental ignitions will have the potential to grow into dangerous wind-driven wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now or will shortly. A combination of strong winds, low relative humidity and warm temperatures will increase potential for fire growth. A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$ TXZ082-279>282-201100- /O.CON.KMAF.FW.A.0040.220520T1800Z-220521T0200Z/ Terrell-Central Brewster County-Chisos Basin-Presidio Valley- Lower Brewster County- 154 PM CDT Thu May 19 2022 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR RELATIVE HUMIDITY LESS THAN 10%, 20FT WINDS OF 15 MPH OR MORE, AND EXTREME FIRE DANGER FOR SOUTHEAST NEW MEXICO AND WEST TEXAS... * AFFECTED AREA...Terrell, Central Brewster County, Chisos Basin, Presidio Valley and Lower Brewster County. * TIMING...Friday. * WINDS...Southwest 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 4 percent. * RFTI...3 to 4 or near critical. * IMPACTS...Avoid the use of open flames or any activities that may generate sparks. Accidental ignitions will have the potential to grow into dangerous wind-driven wildfires. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Fire Weather Watch means that critical fire weather conditions are forecast to occur. Listen for later forecasts and possible Red Flag Warnings. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at May 18, 11:21 AM MDT, 1 hour 33 minutes earlier.
Area forecast discussion, May 18, 11:21 AM MDT, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1221 PM CDT Wed May 18 2022
...New AVIATION...
See 18z aviation discussion below.
.AVIATION...
(18Z TAFS)
Issued at 1215 PM CDT Wed May 18 2022
VFR conditions are expected for the next 24 hours. Winds will
generally vary between southwest to northwest this afternoon with
some gusts possible. Winds will become more southwesterly to
southerly for MAF and FST this evening and tonight before
switching back to the west by 15z tomorrow.
&&
.SHORT TERM...
(Today through Thursday afternoon)
Issued at 246 AM CDT Wed May 18 2022
Early this AM the dryline was located from near Seminole to just e
of Wink to Ft. Stockton to the Big Bend area. Meanwhile a cold front
had moved into the far nrn Panhandle. By mid morning the cold front
will have moved into the srn plains with dryline moving e early and
is expected to be e of Big Spring before 18Z. Temps in the warm dry
sector will soar again today with 85h temps of 30-32C across the
CWFA, except far s in Terrell County. As such, much of the PB
will be just as hot as yesterday, except n-ne-e parts where it
will be hotter easily settling in Heat Advisory conditions. The ne
4 counties within CWFA will be 105-107 today! Guidance was
generally a little too cool yesterday and high resolution data
performed better. With a more favorable downslope wind today there
is concern that most MOS/high resolution model temps are a little
too cool and will opt to increase a degree or 2 which will expand
the Heat Advisory in the Midland/Odessa area. More of the same
Thur except w-sw winds will be stronger and thus it will be just
as hot and yet another Heat Advisory is expected.
&&
.LONG TERM...
(Thursday night through Tuesday)
Issued at 246 AM CDT Wed May 18 2022
Southwesterly surface flow will keep us warm and dry on Friday, and
despite the arrival of a shortwave trough, highs will be only a few
degrees cooler than Thursday. Critical fire weather is expected
Friday afternoon with humidity in the single digits and gusty winds
as the gradient tightens over the region with the passing shortwave.
Luckily, Friday should be the last day of triple digit temperatures
in the Permian Basin as the pattern begins to shift with a broad
upper trough moving across central CONUS and an associated cold
front set to arrive in the CWA sometime on Saturday. There remains a
strong spread on temperatures for Saturday between models depending
on the timing of the front, but trends are beginning to align on
high temperatures in the 80s and low 90s for nearly everywhere north
of the Rio Grande! This would be a welcome change with nearly every
day this week hitting record or close to record highs. Surface winds
will shift out of the east and temperatures will be even cooler on
Sunday in the low to mid 80s, with even Rio Grande Village below 100
degrees. Increasing moisture is expected as winds shift out of the
southeast Sunday night and beyond, with global models trying to
develop storms across much of the CWA Monday and Tuesday. The GFS
has been the most bullish up until this point with precipitation
chances, especially for Monday, but the newest run of the ECMWF has
started to match the GFS with widespread storms Monday afternoon and
evening. This will be something to keep an eye on in the coming days
as this set up may be the best chance for precipitation we've seen
in quite some time.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 106 69 106 71 / 0 0 0 0
Carlsbad 102 62 102 66 / 0 0 0 0
Dryden 102 69 103 70 / 0 0 0 0
Fort Stockton 104 67 103 67 / 0 0 0 0
Guadalupe Pass 93 65 92 63 / 0 0 0 0
Hobbs 101 59 101 63 / 0 0 0 0
Marfa 93 54 95 55 / 0 0 0 0
Midland Intl Airport 105 69 104 69 / 0 0 0 0
Odessa 104 69 104 70 / 0 0 0 0
Wink 104 61 104 64 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
TX...Heat Advisory until 8 PM CDT this evening for Andrews-Borden-
Dawson-Ector-Glasscock-Howard-Lower Brewster County-Martin-
Midland-Mitchell-Reagan-Scurry.
Fire Weather Watch from Thursday morning through Thursday
evening for Andrews-Borden-Davis Mountains-Davis Mountains
Foothills-Dawson-Eastern Culberson County-Ector-Gaines-
Glasscock-Guadalupe Mountains Above 7000 Feet-Guadalupe and
Delaware Mountains-Howard-Loving-Martin-Midland-Mitchell-
Reeves County Plains-Scurry-Van Horn and Highway 54
Corridor-Winkler.
NM...Fire Weather Watch from Thursday morning through Thursday
evening for Chaves Plains-Eddy Plains-Lea-Sacramento
Foothills and Guadalupe Mountains.
&&
SHORT TERM...80
LONG TERM....10
AVIATION...80Hazardous weather outlook, May 18, 4:17 AM MDT, 8 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 517 AM CDT Wed May 18 2022 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-191030- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 517 AM CDT Wed May 18 2022 /417 AM MDT Wed May 18 2022/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...Today and tonight. Elevated to near critical fire weather conditions expected today across much of West Texas and the Trans Pecos. A Fire Danger Statement has been issued. Record breaking temperatures are expected this afternoon and a Heat Advisory is in effect for parts of the Permian Basin and along the Rio Grande. Take precautions to limit time outside and drink plenty of fluids. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Critical fire weather conditions are expected both Thursday and Friday. A Fire Weather Watch is in effect for Thursday. Record breaking temperatures also expected Thursday and dangerous heat will continue through Friday. Limit outdoor exposure. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 1:32 AM MDT | Fire Weather Watch | MAF | Chaves, Eddy, Lea, Lincoln, Otero | 11 hr |
| May 18, 12:48 AM MDT | Heat Advisory | MAF | Andrews, Borden, Brewster, Dawson, Ector, Glasscock and 6 more | 18 hr |
Nearby
Red Flag Warnings in Texas, 2022Red Flag Warnings in New Mexico, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.